# SDR AALA20100609DFW01

- Difficulty date: June 6, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 34,296 hours, 4,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23C ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 23C ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
